THE JOHNS HOPKINS MEDICAL INSTITUTIONS
Gallbladder and Bile Duct Cancer Web

Discussion Board

Mouth Sores from Treatment was posted 01/30/2004 10:12 am by Renee in Chicago
E-mail Address:

Message Text
Hello all -

Dad received his first round of experimental treatment last week. It didn't go so well. He was ok for about 2 days after the treatment, then he started getting horrible mouth and tongue sores. They gave him some Grade A rinse to use, but it's still not helping. Has anyone experienced this? Are there any alternatives to help make his mouth and tongue better?

He was scheduled to receive another dose of the medication on Wednesday, but because of the sores (the Doctor referred to them as ulcers) he did not receive the treatment.

Thanks, Renee

Reply to this message | Return to Main Message List


Responses

DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions.Patients are advised to consult their personal physicians before making any medical decisions.

Biliary Ca Home | Feedback | Pathology Home | Oncology Center Home
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am